# SDR ASOA2016060615022

- Difficulty date: June 6, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION DAMAGE.  LOCATED FASTENERS HOLES IN SERVICABLE MOUNTING ANGLE IAW SRM 51-42-06-00-001-001-A01 AND DWG SH670-31980, SRM 51-40-11-001-001-A01.  INSTALLED THE LOWER MOUNTING ANGLE ON SERVICE DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-42-+21-001-001-A01 AND DWG SH6470-31950.  SEALED SERVICE DOOR MOUNTING ANGLE, RESTORED FINISH AND APPLIED CIC AS REQUIRED IAW SRM, REV 51-0056, 51-21-11-001-001-A01, 51-21-16-001-001-A01.
